# SDR IPXA2016071205773

- Difficulty date: July 6, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 15,969 hours, 9,973 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: A5461237120140
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C2C,  NR 2 PYLON OB FISHPLATE IS CRACKED.  REMOVED AND REPLACED OB FISHPLATE IAW SRM 51-40-21.
